If you need an accessible version of this item please contact JSTOR User Support

On Langford's Problem

C. J. Priday and Roy O. Davies
The Mathematical Gazette
Vol. 43, No. 346 (Dec., 1959), pp. 250-255
Published by: Mathematical Association
DOI: 10.2307/3610650
Stable URL: http://www.jstor.org/stable/3610650
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Langford's Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
250
    250
  • Thumbnail: Page 
251
    251
  • Thumbnail: Page 
252
    252
  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255